Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 145, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 8, 2016, 4:03 PM CDT for Jackson County, Macon County, Smith County, Tennessee. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2016, 4:03 PM CDT (21:03 UTC)
- Expired
- Jul 8, 2016, 4:30 PM CDT
- In force
- 27 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Jackson County, TN, Macon County, TN, Smith County, TN
The radar
The Nashville radar (KOHX), 69 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 4:05 PM CDT | HAIL 0.7 | 8 Ne Carthage, TN | DIME SIZE HAIL IN THE DEFEATED COMMUNITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 12:34 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.1 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2067 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
150
WUUS54 KOHX 082103
SVROHX
TNC087-111-159-082130-
/O.NEW.KOHX.SV.W.0145.160708T2103Z-160708T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
403 PM CDT FRI JUL 8 2016
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN SMITH COUNTY IN MIDDLE TENNESSEE...
SOUTHEASTERN MACON COUNTY IN MIDDLE TENNESSEE...
JACKSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 430 PM CDT
* AT 403 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
CARTHAGE...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GAINESBORO...GRANVILLE AND PLEASANT SHADE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3634 8598 3649 8593 3640 8552 3623 8562
3625 8577
TIME...MOT...LOC 2103Z 291DEG 34KT 3638 8589
HAIL...0.88IN
WIND...60MPH
$$
131 follow-up statement
900
WWUS54 KOHX 082115
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
415 PM CDT FRI JUL 8 2016
TNC111-159-082124-
/O.CAN.KOHX.SV.W.0145.000000T0000Z-160708T2130Z/
SMITH TN-MACON TN-
415 PM CDT FRI JUL 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SMITH AND
SOUTHEASTERN MACON COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
MIDDLE TENNESSEE.
LAT...LON 3640 8552 3623 8562 3625 8577 3630 8585
3634 8584 3634 8583 3638 8583 3645 8575
TIME...MOT...LOC 2114Z 291DEG 34KT 3634 8576
$$
TNC087-082130-
/O.CON.KOHX.SV.W.0145.000000T0000Z-160708T2130Z/
JACKSON TN-
415 PM CDT FRI JUL 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR CENTRAL JACKSON COUNTY...
AT 414 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GAINESBORO...
MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GAINESBORO AND GRANVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3640 8552 3623 8562 3625 8577 3630 8585
3634 8584 3634 8583 3638 8583 3645 8575
TIME...MOT...LOC 2114Z 291DEG 34KT 3634 8576
HAIL...1.00IN
WIND...60MPH
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 1:21 PM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Jul 8, 1:21 PM CDT, 2 hours 42 minutes before
Area Forecast Discussion National Weather Service Nashville TN 121 PM CDT FRI JUL 8 2016 .UPDATE... FOR AFTERNOON UPDATE DISCUSSION. && .DISCUSSION... Updated the suite of forecast products to reflect the issuance of severe thunderstorm watch that is in effect until 8 pm CDT and for flash flood watch in effect for northern and eastern portions of the mid state through midnight. && .AVIATION... 18Z TAF DISCUSSION. Scattered thunderstorms will develop through the afternoon, mainly over the Cumberland Plateau region. Will include tempo group for CSV. Less certainty for BNA, so will go with VCTS, and no mention at all for CKV. Thunderstorms may be severe with gusty winds. Otherwise, winds will be WSW around 10kt with a few gusts around 18kt. Lots of uncertainty tonight, so not including much other than some patchy BR, but models indicate another MCS is possible overnight. Will wait to include overnight storms when we are more confident. && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight CDT tonight FOR Clay-Cumberland- De Kalb-Fentress-Jackson-Macon-Overton-Pickett-Putnam-Robertson- Smith-Sumner-Trousdale-White-Wilson. && DISCUSSION......31 AVIATION........13
Hazardous weather outlook, Jul 8, 1:52 PM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 152 PM CDT FRI JUL 8 2016 TNZ007>011-028>034-064>066-091000- ROBERTSON-SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-DE KALB-WHITE-CUMBERLAND- 152 PM CDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO THIS EVENING...FOR LOCATIONS GENERALLY ALONG AND EAST OF THE I-65 CORRIDOR. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE WINDS. HEAVY RAINFALL COULD ALSO OCCUR WITH SOME OF THE STRONGER SHOWERS AND THUNDERSTORMS...PRODUCING ONE...UP TO LOCALLY THREE INCHES...OF RAINFALL THROUGH THE EVENING HOURS. THIS HAS THE POTENTIAL OF LEADING TO FLASH FLOODING...ESPECIALLY ACROSS NORTHERN AND EASTERN PORTIONS OF THE MID STATE THROUGH THE EVENING HOURS. HEAT INDICES ARE EXPECTED TO CLIMB INTO THE LOW 100'S THIS AFTERNOON FOR MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WARM AND HUMID PATTERN WILL CONTINUE WITH A CHANCE FOR ISOLATED TO SCATTERED THUNDERSTORMS EACH DAY...SATURDAY THROUGH THURSDAY. ALTHOUGH WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED...A FEW THUNDERSTORMS COULD BE STRONG TO SEVERE...MAINLY DURING THE AFTERNOON AND EVENING HOURS. GUSTY WINDS AND HEAVY DOWNPOURS WILL THE MAIN CONCERNS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING. TNZ005-006-023>027-056>063-075-077>080-093>095-091000- STEWART-MONTGOMERY-HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON- PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON- BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 152 PM CDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO THIS EVENING FOR LOCATIONS GENERALLY ALONG AND EAST OF THE I-65 CORRIDOR. MAIN THREAT WILL BE DAMAGING STRAIGHT LINE WINDS. SOME LOCALIZED HEAVY RAINFALL COULD LEAD TO LOCALIZED FLASH FLOODING. HEAT INDICES ARE EXPECTED TO CLIMB INTO THE LOW 100'S THIS AFTERNOON FOR MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WARM AND HUMID PATTERN WILL CONTINUE WITH A CHANCE FOR ISOLATED TO SCATTERED THUNDERSTORMS EACH DAY...SATURDAY THROUGH THURSDAY. ALTHOUGH WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED...A FEW THUNDERSTORMS COULD BE STRONG TO SEVERE...MAINLY DURING THE AFTERNOON AND EVENING HOURS. GUSTY WINDS AND HEAVY DOWNPOURS WILL THE MAIN CONCERNS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >=1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Special weather statement, Jul 8, 3:37 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
337 PM CDT FRI JUL 8 2016
TNZ033-034-066-082115-
OVERTON TN-CUMBERLAND TN-FENTRESS TN-
337 PM CDT FRI JUL 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FENTRESS...
SOUTHEASTERN OVERTON AND NORTH CENTRAL CUMBERLAND COUNTIES UNTIL 415
PM CDT...
AT 337 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF MONTEREY...OR 14 MILES SOUTHEAST OF LIVINGSTON...
MOVING EAST AT 30 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
FAIRFIELD GLADE...GRIMSLEY...CRAWFORD AND CLARKRANGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
MIDDLE TENNESSEE.
LAT...LON 3598 8486 3613 8513 3614 8510 3615 8516
3619 8524 3631 8516 3628 8488 3624 8488
3621 8491 3618 8490 3615 8491 3613 8487
3610 8484
TIME...MOT...LOC 2037Z 290DEG 25KT 3623 8515
WHITEHEADSpecial weather statement, Jul 8, 3:41 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
341 PM CDT FRI JUL 8 2016
TNZ010-031-033-082115-
OVERTON TN-CLAY TN-JACKSON TN-
341 PM CDT FRI JUL 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CLAY...OVERTON AND
NORTHEASTERN JACKSON COUNTIES UNTIL 415 PM CDT...
AT 341 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CELINA...MOVING EAST AT 35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LIVINGSTON...CELINA AND STANDING STONE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
MIDDLE TENNESSEE.
LAT...LON 3650 8519 3646 8515 3643 8515 3642 8514
3621 8523 3643 8567 3658 8561
TIME...MOT...LOC 2041Z 285DEG 32KT 3647 8556
WHITEHEADLocal storm report, Jul 8, 3:53 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
353 PM CDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM HAIL 5 NE CELINA 36.60N 85.44W
07/08/2016 M1.25 INCH CLAY TN EMERGENCY MNGR
&&
EVENT NUMBER OHX1600833
JBLocal storm report, Jul 8, 3:56 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
356 PM CDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM HAIL 10 SSW JAMESTOWN 36.30N 85.00W
07/08/2016 M0.88 INCH FENTRESS TN FACEBOOK
NICKEL HAIL IN GRIMSLEY
&&
EVENT NUMBER OHX1600834
JBSpecial weather statement, Jul 8, 3:57 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
357 PM CDT FRI JUL 8 2016
TNZ034-082130-
FENTRESS TN-
357 PM CDT FRI JUL 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FENTRESS COUNTY
UNTIL 430 PM CDT...
AT 357 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHWEST OF JAMESTOWN...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GRIMSLEY AND CLARKRANGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
MIDDLE TENNESSEE.
LAT...LON 3632 8478 3632 8479 3630 8480 3630 8482
3629 8484 3629 8487 3628 8488 3624 8488
3621 8491 3618 8490 3615 8491 3615 8496
3621 8509 3630 8512 3635 8512 3641 8509
3633 8476
TIME...MOT...LOC 2057Z 282DEG 27KT 3631 8505
WHITEHEADLocal storm report, Jul 8, 4:02 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
402 PM CDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM HAIL LIVINGSTON 36.39N 85.33W
07/08/2016 M1.00 INCH OVERTON TN EMERGENCY MNGR
&&
EVENT NUMBER OHX1600835
JBThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 12:58 PM CDT | Flash Flood Watch | OHX | Cannon, Cheatham, Clay, Cumberland, Davidson, DeKalb and 21 more | 13 hr |
| Jul 8, 1:01 PM CDT | Special Weather Statement | OHX | Putnam | 44 min |
| Jul 8, 1:14 PM CDT | Special Weather Statement | OHX | Perry | 31 min |
| Jul 8, 2:23 PM CDT | Special Weather Statement | OHX | Jackson | 37 min |
| Jul 8, 2:28 PM CDT | Severe Thunderstorm Warning | OHX | Clay | 32 min |
| Jul 8, 2:44 PM CDT | Special Weather Statement | OHX | Macon | 31 min |
| Jul 8, 2:49 PM CDT | Tornado Warning | OHX | Clay, Overton | 26 min |
| Jul 8, 3:05 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Overton, Pickett | 25 min |
| Jul 8, 3:09 PM CDT | Special Weather Statement | OHX | Jackson | 36 min |
| Jul 8, 3:32 PM CDT | Special Weather Statement | OHX | Pickett | 28 min |
| Jul 8, 3:37 PM CDT | Special Weather Statement | OHX | Cumberland | 38 min |
| Jul 8, 3:41 PM CDT | Special Weather Statement | OHX | Clay, Overton | 34 min |
| Jul 8, 3:43 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton | 32 min |
| Jul 8, 3:46 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Overton, Putnam | 29 min |
| Jul 8, 3:51 PM CDT | Tornado Warning | OHX | Cumberland, Fentress | 24 min |
| Jul 8, 3:57 PM CDT | Special Weather Statement | OHX | Fentress | 33 min |
| Jul 8, 4:13 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Overton | 32 min |
| Jul 8, 4:27 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Overton, Putnam | 33 min |
| Jul 8, 4:34 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Putnam, Smith | 26 min |
| Jul 8, 4:35 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam | 25 min |
| Jul 8, 4:56 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, DeKalb, Fentress, Overton, Putnam, White | 34 min |
| Jul 8, 5:27 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Putnam, White | 33 min |
| Jul 8, 6:07 PM CDT | Special Weather Statement | OHX | White | 38 min |
| Jul 8, 6:12 PM CDT | Special Weather Statement | OHX | Cannon, Warren | 48 min |
| Jul 8, 6:36 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Warren | 24 min |
| Jul 8, 6:56 PM CDT | Severe Thunderstorm Warning | OHX | Stewart | 49 min |
| Jul 8, 6:57 PM CDT | Areal Flood Advisory | OHX | Cannon, Warren | 63 min |
| Jul 8, 6:58 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Warren | 47 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.